# SDR SWAA2024101446695

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 23,885 hours, 11,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT FLASHLIGHT UNDER FORWARD JUMPSEAT IS NOT CHARGED<[01] R&R RIGHT FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY REF AMM 25-64-00
